Anabolic Steroids - Steroidal.com Forums - Powered by vBulletin
Connect with us on Facebook Follow us on Twitter Follow us on Google Plus
Steroids For Sale
Results 1 to 9 of 9
Like Tree1Likes
  • 1 Post By Admin

Thread: Seriously need advice on pain! I'm beyond hurting

  1. #1
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746

    Seriously need advice on pain! I'm beyond hurting

    Let me give a short back story before I get to the main issue. My doctor has been trying different statin drugs to help my lipid panel and when we tried lipitor, the lipids were in perfect shape. A few weeks in I started getting some intense pain, mostly in my legs. I told my Dr and she said to stop the Lipitor because one of the side effects is muscle wasting. Now fast forward to today. I started a very small cycle, I mean very small. More if just a little blast along with my TRT. I brew my own gear as always, but I use EO as the carrier since I dose the gear high. Anyways, the past 3 days (I took the first shot 4 days ago) I have experienced an increasing pain that's gotten worse and worse everyday. When I got up this morning, I haven't been able to get out of the bed. My wife had to lift my legs and put my pants on. My legs are in so much pain, only when moving them. Laying here, I'm fine. Trying to get up its brutal. Walking around I have to hold onto something and I can't lift my knees to parallel. Even my fingers are stiff and feel like their spasming. My chest muscles, leg muscles, tendons, arms, etc are all hurting. I have came to the conclusion it has to be the gear, specifically the carrier or EO. However, I am not a Dr and I wanted legit advice as to what other causes this may be. I've never had a reaction like this to EO. I have had some serious PIP, but this isn't PIP. I take all shots in the delts and tris. The worst pain is in the legs. I am having to lift my legs with my arms just to sit up. And to give an idea of how small this blast is, I'm adding .25ml (37.5mgs) of tren to my 150mg dose of test (.50ml). I'm pinning the test once a week, tren EOD. Thanks guys. I'm really trying to avoid telling my family Dr about this, but if it is something serious like MS or something, I would like to know for certain because I haven't experienced this type of pain before. Thanks again!

  2. #2
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Seems like a strange reaction or could if be your back?

    Sounds like a spinal problem of some sort, or you hurt your back somehow which is causing the leg pain? I have slept wrong before and been in a bad condition for about a week before.

    What dietary supplements are you taking to correct your lipid panel? I'd not use any steroids until you have improved your lipids personally. And another drug is not the answer such as Lipitor.

    2-3g Kril Oil, 2-3g Omega 3, Curcumin, 1000mg Citrus Bergamot, Vitamin K2 would be what to take. I pretty much take these year round with coconut oil and EVOO every day too. Also eat an avocado per day.

  3. #3
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    My Dr took me off the lipitor, as she said muscle wasting was a major side effect. My lipids are perfect at the present. My daily supps are:

    1 gram krill oil
    3 grams fish oil
    1 gram flaxseed oil
    D3
    Vitamin E

    All of the supps I've been on fo years. The lipitor is the only logical thing, but pain persists after ceasing it. I have arthritis and scoliosis. My back has always been wrecked. But this is 100% muscular. No doubt in my mind.

  4. #4
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Quote Originally Posted by warmouth View Post
    My Dr took me off the lipitor, as she said muscle wasting was a major side effect. My lipids are perfect at the present. My daily supps are:

    1 gram krill oil
    3 grams fish oil
    1 gram flaxseed oil
    D3
    Vitamin E

    All of the supps I've been on fo years. The lipitor is the only logical thing, but pain persists after ceasing it. I have arthritis and scoliosis. My back has always been wrecked. But this is 100% muscular. No doubt in my mind.
    Go and see a sports massage therapist. They fixed my back to after years of it not being perfect. I had piriformis syndrome which was putting my back out.

    I'd also add Cuccumin and CB, both are very vert good for improving lipids. Vitamin k2 to stop calcification of arteries from steroids usage.

  5. #5
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Been getting alot of test ran the past week. Blood is extremely thick and blood count high. Donating once a week for 6 weeks then rechecking. Xrays showed inflammation in 5 vertebraes and now awaiting an mri appointment. Possible CT scan. They seem to think this is more of a neurological issue than anything else. My scoliosis only makes it worse. Having a nerve conduction study and have an appointment to see a neurological specialist in a couple of weeks. Bloodwork on my lipids were awesome! So that's good.

  6. #6
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Quote Originally Posted by warmouth View Post
    Been getting alot of test ran the past week. Blood is extremely thick and blood count high. Donating once a week for 6 weeks then rechecking. Xrays showed inflammation in 5 vertebraes and now awaiting an mri appointment. Possible CT scan. They seem to think this is more of a neurological issue than anything else. My scoliosis only makes it worse. Having a nerve conduction study and have an appointment to see a neurological specialist in a couple of weeks. Bloodwork on my lipids were awesome! So that's good.
    Get RBC and hemocrit down, thats increased chances of a cardiovascular episode.
    warmouth likes this.

  7. #7
    Junior Member mpwlift's Avatar
    Join Date
    Jul 2015
    Posts
    48
    Hey dude, such a long time since my last post. Just looking around thue forum and found this thread... is old now but want to know how u figured it out or what was the diagnose for ur pain. Hope ur better.

  8. #8
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    He does checkin from time to time.

  9. #9
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Been away a few weeks due to my health issues. I've had plenty of time to be here, I just have been in one of those funks. So I had a lot of testing done. I had a nerve conduction study, and let me plead with you guys now....NEVER HAVE THIS DONE! It was pure hell. If the military needs something other than waterboarding, this is it. It will get all the Intel they'll need. I have never been in such pain, and for so long. I can't even describe how terrible it was. Based off of what we've tested so far, it seems the lipitor was the culprit. We've not narrowed it down to just that yet, but odds are out has been at front and center of this whole thing. I'm still in pain and the Dr said it may always be there. I'm going to try to manage without narcotics and see if it doesn't subside a bit. He said he's seen cases where those meds have permanently damaged nerves (especially in the legs) and cause necrosis in the muscles. He seemed to think I luckily stopped when I did. The downside is that now I'm not able to control my lipids other than natural for the time being. I'm still lifting heavy, so that's always a plus! Actually making nice progress. Thanks to all that asked!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •